Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Groups with the same lower central sequence as a relatively free group. I. The groups


Author: Gilbert Baumslag
Journal: Trans. Amer. Math. Soc. 129 (1967), 308-321
MSC: Primary 20.08
MathSciNet review: 0217157
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.08

Retrieve articles in all journals with MSC: 20.08


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0217157-3
Article copyright: © Copyright 1967 American Mathematical Society